MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 LT 9MM; PROSTHSIS,KNEE,PATELLOFEMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMER

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 LT 9MM; PROSTHSIS,KNEE,PATELLOFEMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMER
Catalog Number 74027281
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/29/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an irrigation and a debridement with polyethylene exchange in the left knee due to left knee arthrofibrosis and infection.The tibial insert component was removed.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.[(b)(4)].

Brand Name
JRNY II BCS XLPE ART ISRT SZ 7-8 LT 9MM
Common Device Name
PROSTHSIS,KNEE,PATELLOFEMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7017572
Report Number1020279-2017-00996
Device Sequence Number16440075
Product Code JWH
UDI-Device Identifier00885556178317
UDI-Public00885556178317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2025
Device Catalogue Number74027281
Device Lot Number15FM20527
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR